Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 191, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 27, 2012, 7:23 PM EDT for Bath County, Fleming County, Kentucky. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 7:23 PM EDT (23:23 UTC)
- Expired
- Jul 27, 2012, 8:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bath County, KY, Fleming County, KY
The radar
The Jackson,KY radar (KJKL), 98 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:46 PM EDT | TSTM WND DMG | 1 Sw Ewing, KY | TREES DOWN ON ELIZAVILLE ROAD. |
| Jul 27, 7:49 PM EDT | TSTM WND DMG | 4 Se Flemingsburg, KY | TREES DOWN ON FLEMING ROAD. |
| Jul 27, 7:51 PM EDT | TSTM WND DMG | 3 N Flemingsburg, KY | TREES DOWN ON TAYLOR MILL ROAD. |
| Jul 27, 7:51 PM EDT | TSTM WND DMG | Bethel, KY | TREES DOWN IN BETHEL. |
| Jul 27, 8:00 PM EDT | TSTM WND DMG | 1 Se Hillsboro, KY | TREES DOWN ON RINGOS MILLS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 7:11 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS53 KJKL 272323
SVRJKL
KYC011-069-280015-
/O.NEW.KJKL.SV.W.0191.120727T2323Z-120728T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
723 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BATH COUNTY IN EAST CENTRAL KENTUCKY...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 815 PM EDT
* AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF
CYNTHIANA...AND MOVING SOUTHEAST AT 45 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COWAN AROUND 740 PM EDT.
ELIZAVILLE AND NEPTON AROUND 745 PM EDT.
SHERBURNE...TILTON AND BETHEL AROUND 750 PM EDT.
MOUNT CARMEL AROUND 755 PM EDT.
GRANGE CITY...WYOMING...HILLSBORO AND ODESSA AROUND 800 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3850 8359 3846 8357 3843 8357 3840 8347
3814 8369 3826 8389 3831 8384 3836 8388
3835 8391 3842 8395 3844 8399 3849 8394
3846 8385 3853 8364
TIME...MOT...LOC 2323Z 294DEG 40KT 3843 8417
WIND...HAIL 60MPH 0.75IN
$$
ABE4 follow-up statements
272
WWUS53 KJKL 272346
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
746 PM EDT FRI JUL 27 2012
KYC011-069-280015-
/O.CON.KJKL.SV.W.0191.000000T0000Z-120728T0015Z/
BATH KY-FLEMING KY-
746 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FLEMING AND
NORTH CENTRAL BATH COUNTIES UNTIL 815 PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR COWAN...OR 8 MILES WEST OF
FLEMINGSBURG...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG...BETHEL...CRAINTOWN...PECKS RIDGE...SHERBURNE...
TILTON...DALESBURG...PEBBLE...MOUNT CARMEL...ODESSA...POPLAR
PLAINS...PLEASUREVILLE...FOXPORT...WALLINGFORD...WYOMING...SLATE
VALLEY...CRAIGS...HILLSBORO...GODDARD AND GRANGE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE NEAR CYNTHIANA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3850 8359 3846 8357 3843 8357 3840 8347
3814 8369 3826 8389 3831 8384 3836 8388
3835 8391 3842 8395 3844 8399 3849 8394
3846 8385 3853 8364
TIME...MOT...LOC 2346Z 291DEG 40KT 3837 8383
WIND...HAIL 60MPH 0.75IN
$$
ABE504
WWUS53 KJKL 280003
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
803 PM EDT FRI JUL 27 2012
KYC011-069-280015-
/O.CON.KJKL.SV.W.0191.000000T0000Z-120728T0015Z/
BATH KY-FLEMING KY-
803 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FLEMING AND
NORTH CENTRAL BATH COUNTIES UNTIL 815 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MUSES MILLS TO SLATE VALLEY...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGE NEAR CYNTHIANA. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3850 8359 3846 8357 3843 8357 3840 8347
3814 8369 3826 8389 3831 8384 3836 8388
3835 8391 3842 8395 3844 8399 3849 8394
3846 8385 3853 8364
TIME...MOT...LOC 0003Z 291DEG 40KT 3839 8346 3817 8366
WIND...HAIL 60MPH <.50IN
$$
JACOBSON071
WWUS53 KJKL 280006
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
806 PM EDT FRI JUL 27 2012
KYC011-069-280015-
/O.CON.KJKL.SV.W.0191.000000T0000Z-120728T0015Z/
BATH KY-FLEMING KY-
806 PM EDT FRI JUL 27 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FLEMING AND
NORTH CENTRAL BATH COUNTIES UNTIL 815 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM MUSES MILLS TO SLATE VALLEY...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3850 8359 3846 8357 3843 8357 3840 8347
3814 8369 3826 8389 3831 8384 3836 8388
3835 8391 3846 8385 3853 8364
TIME...MOT...LOC 0005Z 295DEG 33KT 3838 8346 3816 8366
WIND...HAIL 60MPH <.50IN
$$
JACOBSON679
WWUS53 KJKL 280014
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
814 PM EDT FRI JUL 27 2012
KYC011-069-280024-
/O.EXP.KJKL.SV.W.0191.000000T0000Z-120728T0015Z/
BATH KY-FLEMING KY-
814 PM EDT FRI JUL 27 2012
...THE SEVERE THUNDERSTORM WARNING FOR FLEMING AND NORTH CENTRAL BATH
COUNTIES HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3850 8359 3846 8357 3843 8357 3840 8347
3814 8369 3826 8389 3831 8384 3836 8388
3835 8391 3846 8385 3853 8364
TIME...MOT...LOC 0014Z 295DEG 33KT 3834 8336 3812 8357
$$
JACOBSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:34 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 27, 3:34 PM EDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 334 PM EDT FRI JUL 27 2012 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 308 PM EDT FRI JUL 27 2012 HEAVIEST RAIN YESTERDAY AFFECTED THE FAR NORTHERN PART OF THE FORECAST AREA...WHERE LOCALLY CLOSE TO 3 INCHES FELL. AS A RESULT 1 HOUR FLASH FLOOD GUIDANCE IN THIS AREA HAS DROPPED TO NEAR 1 INCH. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MAINLY AFFECT THE NORTH AGAIN THIS EVENING AND TONIGHT. GOES SOUNDER DATA SHOWS PRECIPITABLE WATER AROUND 1.5 INCHES...WHICH IS THE 75TH PERCENTILE FOR THIS TIME OF YEAR. THIS IS NOT AS HIGH AS THIS MORNING WHEN SOUNDER DATA SHOWED AROUND 2 INCHES BUT IT IS STILL OF CONCERN. THE NAM PW FORECAST SEEMS TO BE HANDLING THIS PRETTY WELL...AND STILL FEEL UP TO 2 INCHES OF RAIN COULD FALL WITHIN AN HOUR OR TWO. WILL CONTINUE WITH FLASH FLOOD WATCH FOR BATH...FLEMING...ROWAN AND ELLIOTT COUNTIES THROUGH 4 AM SATURDAY. OTHER CONCERN IS SEVERE WEATHER POTENTIAL. WHILE MID LEVEL DRYING HAS DECREASED THE OVERALL PRECIPITABLE WATER IT HAS ALSO INCREASED THE SEVERE THUNDERSTORM WIND GUST POTENTIAL. FAIRLY STRONG SHORT WAVE TROF APPARENT ON WATER VAPOR IMAGERY WILL SWING THROUGH THE GREAT LAKES AND OH VALLEY TONIGHT. THIS IN COMBINATION WITH SURFACE COLD FRONT IS ALREADY RESULTING IN THUNDERSTORM DEVELOPMENT IN CENTRAL INDIANA. WHILE MOST OF THIS CONVECTION WILL BE MOVING INTO OH...VISIBLE SATELLITE IS SHOWING BUILDING CU FROM SOUTHERN IL BACK INTO MO...AND EXPECT THUNDERSTORMS TO DEVELOP FURTHER TO THE SOUTH LATE THIS AFTERNOON AND EVENING. EARLY MORNING CONVECTION AND CLOUD HAS REDUCED DESTABILIZATION IN EASTERN KY SO FAR TODAY...BUT GOES SOUNDER DATA SHOWS DESTABILIZATION INCREASING ACROSS CENTRAL KY. AS WAS THE CASE YESTERDAY IT APPEARS THE WINDOW FOR SEVERE WEATHER WILL MAINLY BE LIMITED TO EVENING HOURS. MODEL CONSENSUS IS TO KEEP A LOW CHANCE OF SHOWERS AND THUNDERSTORMS IN OUR FAR SOUTHEAST FOR SATURDAY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 333 PM EDT FRI JUL 27 2012 THE PERIOD WILL BEGIN WITH AN UPPER LEVEL RIDGE RIDGE CENTERED OVER THE SOUTHERN PLAINS REGION WITH A SHORTWAVE TROUGH ALONG THE EASTERN SEABOARD. THE CENTER OF THE RIDGE WILL RETROGRADE A BIT TOWARD THE WEST BY MON INTO TUE AND GENERALLY REMAIN IN PLACE THROUGH THE END OF THE WEEK. THIS WILL LEAVE THE REGION IN GENERAL NW FLOW ALOFT BETWEEN THIS RIDGE AND THE MEAN TROUGHING ALONG THE EASTERN SEABOARD. THE ECMWF AND GFS AND GFS ENSEMBLE ARE IN GENERAL OVERALL AGREEMENT WITH THIS PATTERN...ALTHOUGH BY THE END OF THE PERIOD...THE 12GFS IS A BIT MORE AMPLIFIED OVERALL AND THE GFS ENSEMBLE MEAN HAS A LITTLE STRONGER WITH THE RIDGE. PERIODIC DISTURBANCES IN THE NW FLOW THAT AT TIMES MAY REINFORCE THE MEAN TROUGH NEAR THE EASTERN SEABOARD FROM TIME TO TIME. AT THE SFC...HIGH PRESSURE WILL DOMINATE TO BEGIN THE PERIOD WITH THE SFC RIDGE SHIFTING TO THE NORTH AND EAST OF THE AREA BY MON. THIS SCENARIO WILL LEAD TO THE THREAT OF GENERALLY DIURNAL CONVECTION. MCS NOCTURNAL CONVECTION WILL ALSO BE POSSIBLE. CONFIDENCE IN TIMING OF THE THE GREATEST THREAT OF NOCTURNAL CONVECTION IS NOT THAT HIGH... ALTHOUGH SOME MODEL RUNS TO POINT TOWARD SOME OF THIS POSSIBLY OCCURRING ON MON NIGHT. ONE OF THE STRONGER SHORTWAVES IN THE NW FLOW SHOULD PUSH A COLD FRONT INTO THE OHIO VALLEY REGION AT MIDWEEK WHERE IT MAY STALL AND BECOME DIFFUSE LATE IN THE PERIOD. SLIGHT CHANCE TO CHANCE POPS WERE USED FOR MUCH OF THE PERIOD FROM MONDAY ON. AS FOR TEMPS...MAX TEMPS SHOULD AVERAGE NEAR NORMAL THROUGH THE PERIOD...WITH THE GREATEST DEPARTURE...SLIGHTLY ABOVE NORMAL...IN OVERNIGHT LOWS FROM TUE NIGHT ON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 125 PM EDT FRI JUL 27 2012 A COLD FRONT DROPPING INTO INDIANA COMBINED WITH AN UPPER LEVEL WEATHER DISTURBANCE MOVING ACROSS THE GREAT LAKES AND OH VALLEY REGION WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE OH VALLEY THIS AFTERNOON. AT THIS TIME EXPECT NUMEROUS THUNDERSTORMS TO AFFECT THE NORTHERN PART OF THE FORECAST AREA...BUT TO BECOME LESS NUMEROUS AND MORE SCATTERED AS THEY MOVE ACROSS THE REMAINDER OF THE FORECAST AREA TONIGHT. AS A RESULT WILL FORECAST VCTS AT JKL...BUT FOR NOW LEAVE OUT ANY MENTION OF THUNDER AT SME OR LOZ. FOG IS EXPECTED TO DEVELOP LATE TONIGHT WITH MOSTLY IFR VISIBILITIES...EXCEPT MVFR AT RIDGE TOP AIRPORTS. CEILINGS EARLY THIS AFTERNOON WILL MOSTLY BE MVFR...BUT THEN IMPROVE TO VFR BY MID TO LATE AFTERNOON. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ044-051-052-104. && SHORT TERM...SBH LONG TERM....JP AVIATION...SBH
Hazardous weather outlook, Jul 27, 3:53 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 353 PM EDT FRI JUL 27 2012 KYZ050-058>060-068-069-079-080-083>088-106>120-281200- MONTGOMERY-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL- WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER- MARTIN-PIKE- INCLUDING THE CITIES OF...MOUNT STERLING...IRVINE...STANTON... FRENCHBURG...MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...HINDMAN... BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...INEZ... PIKEVILLE 353 PM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT...AND A FEW STORMS COULD BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE NEAR THE WEST VIRGINIA AND VIRGINIA BORDER ON SATURDAY. THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. KYZ044-051-052-104-281200- FLEMING-BATH-ROWAN-ELLIOTT- INCLUDING THE CITIES OF...FLEMINGSBURG...OWINGSVILLE...MOREHEAD... SANDY HOOK 353 PM EDT FRI JUL 27 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH 4 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT AND A FEW STORMS COULD BECOME SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. SBH
In the hours before
Local storm report, Jul 27, 5:34 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
534 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG LEVEE 37.97N 83.94W
07/26/2012 MONTGOMERY KY TRAINED SPOTTER
NUMEROUS TREES DOWN IN THE LEVEE COMMUNITY ALONG HWY 11
AND 646.
0738 PM TSTM WND DMG JEFFERSONVILLE 37.97N 83.83W
07/26/2012 MONTGOMERY KY TRAINED SPOTTER
LARGE TREE BLOWN DOWN ON A HIGH TENSION POWER LINE ALONG
HWY 460.
&&
ABEThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:46 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 104 min |
| Jul 26, 11:58 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 3 hr |
| Jul 27, 12:15 AM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 27, 11:39 AM EDT | Flash Flood Watch | JKL | Bath, Elliott, Fleming, Rowan | 12 hr |
| Jul 27, 7:49 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 26 min |
| Jul 27, 7:59 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 2 more | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.